# SDR ASOA2014033110247

- Difficulty date: March 5, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST BL 0 HAD CRACK INDICATIONS.    REMOVED POST IAW SRM 51-42-06-00, 51-42-21-00.  DRILLED AND LOCATED NEW POST IAW SRM 51-40-11.   INSTALLED POST IAW SRM 51-42-06, 51-42-22 AND C/W ECTC REO 601R-53-41-889.
